| Model Number |
VICM513.2 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
09/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -5.50 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On 16-sep-2023, the lens was removed due to toxic anterior segment syndrome (tass).The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
B5: tobradex and aprokam medcations were prescribed.Claim# (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.